# SDR IXXA2022042801

- Difficulty date: April 11, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N714AX
- Make and model: Boeing 767223
- Aircraft serial: 22314
- Aircraft time: 89,334 hours, 27,843 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Torque Tube
- Part number: 113T22505
- Part serial: 149286
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH I/B FLAP TORQUE TUBE REQUIRES REMOVAL FOR INSPECTION IAW J/C ATI-57-793-12-02  #5 TORQUE TUBE FOUND TO BE PITTED AND WORN
